# SDR USAA2014041700009

- Difficulty date: April 16, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 57,913 hours, 21,152 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R845
- Condition: Fire
- Location: Apu Bay
- Part time: 48,192 hours, 20,367 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

APU TAIL PIPE FIRE, WITH ALL APU COCKPIT SWITCHES OFF.  FUEL WAS POURING FROM APU FUEL VENT.  ACCOMPLISHED AREA INSPECTION & TAIL PIPE INSPECTION IAW AMM 49-00-00-200-001-A, NO DEFECTS NOTED & REPLACED APU.
